# SDR GTIA020247

- Difficulty date: March 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FOUND AFTER DEPARTURE DURING GEAR RETRACTION, GOT A RED UNSAFE LIGHT ON THE LEFT MAIN.  RECYCLED THE GEAR AND HAD NORMAL INDICATIONS.  CLEAN PROXIMITY SENSORS, OPS CHECKED GOOD IAW MD80 MM 32-60-05.  (M)
